# SDR TAOA089611

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2564 · Life Raft
- Part: Raft
- Part number: D1789445
- Condition: Deployed
- Location: Cabin
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT TRAINING, DEPLOYED RAFT.  RAFT INFLATION AND EMERGENCY EQUIPMENT CHECKED NORMAL.  (M)
